OK, so I was already overweight to begin with but I could handle it and didn't feel too badly. Now thanks to Lexapro and "the pill" I am rapidly gaining weight which makes me unbelievably depressed. I don't know what antidepressant I could go on that would help with the weight gain and I am on the pill for the hormones because my menstrual cycle is out of control, no doubt due to the weight gain. Does anyone have any advice? I am beyond depressed about this.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...